MathSciNet Relay Station
MathSciNet bibliographic data
MR412240 (54 #367) 17B35
Borho, Walter; Kraft, Hanspeter Über die Gelfand-Kirillov-Dimension. Math. Ann. 220 (1976), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement